# SDR C2XA95IA030

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 2710 · Aileron Control System
- Part: Bearing Assy
- Part number: 12012637001
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

IAH - FLT 2577 - DURING CRUISE, PILOT REPORTED A STRANGE VIBRATION WAS FELT THROUGHOUT AIRCRAFT DURING FLIGHT WITH VISUAL VIBRATION ON RT ENGINE INTERMITTENTLY WITH NP FLUCTUATION.  THE AIRCRAFT LANDED AT IAH WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRFRAME AND RT ENGINE.  NO DEFECTS WERE NOTED ON THE RT ENGINE, THE LT AILERON WAS FOUND TO HAVE A WORN OUTBOARD BEARING.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BEARING.  THE AIRCRAFT WAS SATISFACTORILY TEST FLOWN, AND RELEASED TO SERVICE.  (X)
